Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/882

View Statistics
Title: Flexible time-response matching in discrete model reduction
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Order reduction
Discrete-time systems
Markov parameters
Issue Date: Aug-2000
Publisher: Sage Publications
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)Sage Publications, available from http://dx.doi.org/10.1243/0959651001540735
Citation: Lucas, T.N. 2000. Flexible time-response matching in discrete model reduction. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering. 214(5): pp.383-386. Available from http://dx.doi.org/10.1243/0959651001540735
Abstract: A simple way to match the time responses of the full- and reduced-order models at arbitrary sampling points is given for discrete-time systems. It is seen to be a natural extension of the Padé methods and is particularly useful in oscillatory systems. An example illustrates the technique.
URI: http://hdl.handle.net/10373/882
ISSN: 0959-6518
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback